# SDR WVB2006F00002

- Difficulty date: July 14, 2006
- Submitted: July 27, 2006
- Operation: Air carrier
- Aircraft: N3527U
- Make and model: Piper PA-31-350
- Aircraft serial: 317952141
- Aircraft time: 26,581 hours
- Engine: Lyc LTIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Unknown
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

PILOT NOTICED RT ENGINE OIL PRESSURE DROP AFTER CLIMBING THRU 24000 FT.  HE SHUT THE ENGINE DOWN AS A PRECAUTIONARY MEASURE.  THE PILOT LANDED WITHOUT FURTHER PROBLEMS.  MAINTENANCE COMPLIED WITH A VISUAL CHECK OF THE ENGINE AND DID A FULL ENGINE RUN UP.  THE AIRCRAFT WAS SENT ON AN OPERATIONAL CHECK FLIGHT AND NO PROBLEMS APPEARED.  SUSPECT OIL COOLER CONGEALING, RESULTING IN HIGH OIL TEMPS AND LOW OIL PRESSURE WHICH CAUSED BOOST COMPONENTS TROUBLE MAINTAINING MANIFOLD PRESSURE.  THE AIRCRAFT WAS RELEASED FOR FLIGHT OPS.
